Nanosystems: Phys. Chem. Math., 2022, 13 (1), 30–35

Networks with point-like nonlinearities

K. K. Sabirov – Tashkent University of Information Technologies, 100200, Tashkent, Uzbekistan
J. R. Yusupov – Yeoju Technical Institute in Tashkent, 100121, Tashkent; National University of Uzbekistan, 100174, Tashkent, Uzbekistan; j.yusupov@ytit.uz
Kh. Sh. Matyokubov – Urgench State University, 220100, Urgench, Uzbekistan
H. Susanto – Khalifa University, 127788, Abu Dhabi, UAE
D.U. Matrasulov – Turin Polytechnic University in Tashkent, 100095, Tashkent, Uzbekistan

Corresponding author: J. R. Yusupov, j.yusupov@ytit.uz

PACS 03.75.Lm, 05.45.Yv, 05.45.-a

ABSTRACT We study static nonlinear waves in networks described by a nonlinear Schrödinger equation with point-like nonlinearities on metric graphs. Explicit solutions fulfilling vertex boundary conditions are obtained. Spontaneous symmetry breaking caused by bifurcations is found.

KEYWORDS metric graphs, point-like nonlinearity, NLSE, spontaneous symmetry breaking bifurcations

FOR CITATION Sabirov K.K., Yusupov J.R., Matyokubov Kh.Sh., Susanto H., Matrasulov D.U. Networks with point-like nonlinearities. Nanosystems: Phys. Chem. Math., 2022, 13 (1), 30–35.


Comments are closed.